# SDR CALA2012110800778

- Difficulty date: November 7, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 48,240 hours, 16,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1131
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED BETWEEN STR 8 & 9 RT, BS 747, RT INSTALLED REPAIR ANGLES A AND B AND REINSTALLED BRACKET, EDGE SEALED, AND PRESERVED AREA REF EA5310-04716, REV D, OP1.
